×

Found 1,149 Documents (Results 1–100)

100
MathJax

Mathematical scattering theory in quantum and acoustic waveguides. (English. Russian original) Zbl 1489.35174

J. Math. Sci., New York 262, No. 3, 329-357 (2022); translation from Probl. Mat. Anal. 115, 87-110 (2022).
MSC:  35P25 35J25 35Q41
PDF BibTeX XML Cite
Full Text: DOI

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 1486.81113

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the particle method for electrons in an inhomogeneous scattering medium. (English. Russian original) Zbl 1478.78025

Comput. Math. Math. Phys. 61, No. 9, 1521-1531 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 9, 1545-1555 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Characterization of the ground state to the intercritical NLS with a linear potential by the virial functional. (English) Zbl 1479.35791

Georgiev, Vladimir (ed.) et al., Advances in harmonic analysis and partial differential equations. Based on the 12th ISAAC congress, session “Harmonic analysis and partial differential equations”, Aveiro, Portugal, July 29 – August 2, 2019. Cham: Birkhäuser. Trends Math., 279-307 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On the focusing energy-critical 3D quintic inhomogeneous NLS. (English) Zbl 1481.35354

Georgiev, Vladimir (ed.) et al., Advances in harmonic analysis and partial differential equations. Based on the 12th ISAAC congress, session “Harmonic analysis and partial differential equations”, Aveiro, Portugal, July 29 – August 2, 2019. Cham: Birkhäuser. Trends Math., 165-195 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Variational method for determining the complex-valued coefficients of a nonlinear nonstationary Schrödinger-type equation. (English. Russian original) Zbl 1455.78012

Comput. Math. Math. Phys. 60, No. 11, 1923-1935 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 11, 1985-1997 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical asymptotics of the solution to the Cauchy problem for the Schrödinger equation with a delta potential localized on a codimension 1 surface. (English. Russian original) Zbl 1455.35213

Proc. Steklov Inst. Math. 310, 304-313 (2020); translation from Tr. Mat. Inst. Steklova 310, 322-331 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference